MathSciNet Relay Station
MathSciNet bibliographic data
MR920150 20K20 (20K35 20K40)
Dugas, Manfred; Rangaswamy, K. M. Infinite rank Butler groups. Trans. Amer. Math. Soc. 305 (1988), no. 1, 129–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement